# SDR FDEA202203110472

- Difficulty date: March 11, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-300
- Aircraft serial: 42732
- Aircraft time: 6,591 hours, 3,167 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RW LE SKIN HAS A BROKEN FASTENER, L/E STA 488.0 UPON FURTHER INVESTIGATION FOUND FORMER CRACKED AT FASTENERS. REMOVED AND   INSTALLED NEW FORMER IAW BOEING DWG# 114T2161, REV.- AND E.A.# H-5720-T0367292-P1,   DATE: 03 MARCH 2022, TITLE:WINGS - SECONDARY WING STRCT - RH WING, LEADING EDGE,   ANGLE, OSS 499, ALTERNATE FASTENERS
